# SDR E07A201608240002

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N368AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500341
- Aircraft time: 439 hours, 287 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 0110086810
- Part serial: 42030673
- Condition: Faulted
- Location: Zone 200
- Part time: 439 hours, 287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AHRS1 FAIL, AP/FD FAIL, YAW DAMP FAIL.  EMERGENCY DECLARED AND DECENT DUE TO CREW PERCEIVED AHRS2 FAIL THAT WOULD CAUSE VENTRAL RUDDER FAIL AND DUTCH ROLL TENDENCIES.  AHRS1 RESTARTED AND ALL SYSTEMS RETURNED TO NORMAL.  CMC EVALUATION AND FIM TASK FOR AHRS1 DETERMINED TO BE TRANSITORY.
